# SDR DL76S030132

- Difficulty date: February 6, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N120DL
- Make and model: Boeing 767332
- Aircraft serial: 23279
- Aircraft time: 51,426 hours, 24,980 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 148T11504
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE FS 1809.5 BULKHEAD OUTER FRAMES PER BAC S/B 767-53-0078 AND AD 2001-09-13 REVEALED A CRACK IN THE FWD FRAME AND THE AFT FRAME ON THE RT SIDE NEAR STRINGER 12.  THE FWD FRAME WAS REPLACED PER THE S/B.  THE AFT FRAME WAS REMOVED AND REPLACED WITH A NEW FRAME PER ER/A 384407-14AD, REV A.
